# SDR DU4R2006310

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON CREASE BEAM (CUSP) UPPER WEB SURFACE BETWEEN BS 960 AND 1020 AT LT OVERWING EXITS.  FABRICATED AND INSTALLED WEB REPAIR 5.0" BY 3.25 FROM 7075-T6 .071 IAW B757 SRM 51-70-13, 51-20-01, AND 51-40-02.
